# SDR QXEA2013100901415

- Difficulty date: September 27, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 16,044 hours, 17,138 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE AND HEAVY FLAKING AT DRAIN CHANNEL OF EMERGENCY EXIT DOOR.  REPAIRED IAW SRM.
